# SDR ASAA0681039

- Difficulty date: September 29, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- Aircraft time: 39,203 hours, 20,184 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5936021
- Condition: Gouged
- Location: Bs 1309-1322
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPEN AFT EXTERNAL LAVATORY SERVICE PANEL GOUGED FUSELAGE.  BLENDED GOUGES AND INSTALLED REPAIR DOUBLER PER SRM 53 04.
